# SDR FY4Y201202225

- Difficulty date: February 22, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- Aircraft time: 67,847 hours, 39,952 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 100
- Part time: 67,847 hours, 39,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMED 6C CHECK, CORROSION WAS FOUND ON FUSELAGE WING CENTER SECTION REAR SPAR WEB BS 870 RBL 35 TO 43 WL 184.  AFTER CORROSION REMOVED, THE CLEAN UP DEPTH WAS OVER LIMIT PER SRM 57-10-1 PAGE 12.
